MURAL - Maynooth University Research Archive Library

    Metric space inversions, quasihyperbolic distance, and uniform spaces

    Buckley, Stephen M. and Herron, David A. and Xie, Xiangdong (2008) Metric space inversions, quasihyperbolic distance, and uniform spaces. Indiana University Mathematics Journal, 57 (2). pp. 837-890. ISSN 0022-2518

    [img] Download (315kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We dene a notion of inversion valid in the general metric space setting. We establish several basic facts concerning inversions; e.g., they are quasimöbius homeomorphisms and quasihyperbolically bilipschitz. In a certain sense, inversion is dual to sphericalization. We demonstrate that both inversion and sphericalization preserve local quasiconvexity and annular quasiconvexity as well as uniformity.

    Item Type: Article
    Keywords: Inversion; Sphericalization; Quasimöbius; Quasihyperbolic metric; Uniform space.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1610
    Identification Number:
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 21 Oct 2009 09:38
    Journal or Publication Title: Indiana University Mathematics Journal
    Publisher: Department of Mathematics Indiana University
    Refereed: No
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads